# SDR DL757011825

- Difficulty date: November 16, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N656DL
- Make and model: Boeing 757232
- Aircraft serial: 24396
- Aircraft time: 40,480 hours, 20,004 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N37505
- Condition: Dented
- Location: Fs 1700, S-18l
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 1700 / STRG. 18L-19L :                 DENT CUTOUT REPAIR                                          THE FUSELAGE SKIN WAS DENTED AT FS 1700 BETWEEN STRINGERS   17L & 18L.  THE DAMAGE WAS REMOVED WITH A 18" X 4.5" CUTOUT.THE CUTOUT WAS REPAIRED WITH 2 EXTERNAL ALUMINUM DOUBLERS   PER ER/A 382089-14, REV A.
